# SDR GCHA956

- Difficulty date: April 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N177PA
- Make and model: Bell 206L-1
- Aircraft serial: 45194
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Beam
- Part number: 206033210001
- Condition: Cracked
- Location: Cabin Roof
- Part time: 2,962 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ANNUAL INSPECTION, CRACKS WERE FOUND ON THE FWD  ROOF BEAM,  STA. 83 , AT INTERSECTION OF VERTICAL TUNNEL.  CRACKS WERE FOUND IN THE INSIDE LEFT HAND SIDE AND THE RIGHT HAND CORNER.
